Alert archive / Montana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 18, 2016, 5:36 PM MDT for Blaine County, Chouteau County, Hill County, Montana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2016, 5:36 PM MDT (23:36 UTC)
- Expired
- Jun 18, 2016, 6:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Blaine County, MT, Chouteau County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 161 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 3:16 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 11.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1982 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
451 WUUS55 KTFX 182336 SVRTFX MTC005-015-041-190000- /O.NEW.KTFX.SV.W.0042.160618T2336Z-160619T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 536 PM MDT SAT JUN 18 2016 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... WEST CENTRAL BLAINE COUNTY IN NORTH CENTRAL MONTANA... SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 600 PM MDT * AT 535 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF PARKER SCHOOL...OR 17 MILES EAST OF BIG SANDY...MOVING NORTHEAST AT 55 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... PARKER SCHOOL...AGENCY...CLEVELAND AND LLOYD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4802 10977 4817 10990 4850 10919 4825 10898 TIME...MOT...LOC 2335Z 239DEG 48KT 4814 10973 HAIL...1.00IN WIND...<50MPH $$ JANGLIN
2 follow-up statements
843
WWUS55 KTFX 182350
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
550 PM MDT SAT JUN 18 2016
MTC015-182358-
/O.CAN.KTFX.SV.W.0042.000000T0000Z-160619T0000Z/
CHOUTEAU MT-
550 PM MDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOUTEAU COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN
CANCELLED FOR CHOUTEAU COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.
LAT...LON 4809 10953 4814 10954 4813 10968 4823 10975
4850 10919 4825 10898
TIME...MOT...LOC 2348Z 239DEG 48KT 4824 10949
$$
MTC005-041-190000-
/O.CON.KTFX.SV.W.0042.000000T0000Z-160619T0000Z/
BLAINE MT-HILL MT-
550 PM MDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEST CENTRAL BLAINE AND SOUTHEASTERN HILL COUNTIES...
AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
PARKER SCHOOL...OR 22 MILES SOUTH OF HAVRE...MOVING NORTHEAST AT 55
MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
PARKER SCHOOL...CLEVELAND AND LLOYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4809 10953 4814 10954 4813 10968 4823 10975
4850 10919 4825 10898
TIME...MOT...LOC 2348Z 239DEG 48KT 4824 10949
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
$$
JANGLIN683
WWUS55 KTFX 182358
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
558 PM MDT SAT JUN 18 2016
MTC005-041-190007-
/O.EXP.KTFX.SV.W.0042.000000T0000Z-160619T0000Z/
BLAINE MT-HILL MT-
558 PM MDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BLAINE AND
SOUTHEASTERN HILL COUNTIES WILL EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.
REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR PORTION OF
BLAINE COUNTY UNTIL 630 PM MDT.
LAT...LON 4809 10953 4814 10954 4813 10968 4823 10975
4850 10919 4825 10898
TIME...MOT...LOC 2355Z 239DEG 48KT 4824 10949
$$
JANGLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:37 PM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 18, 2:37 PM MDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 237 PM MDT SAT JUN 18 2016 .DISCUSSION... Tonight through Monday...Upper level low centered off the WA coast with shortwave trough entering ID this afternoon will push inland and along the US/Canadian border tonight with shortwave and associated Pacific Cold front at the surface sweeping east across the forecast area this evening. Thunderstorms have initiated over the western MT Mtns this afternoon will increase in coverage and intensity as they track NE across central/N-central MT late this afternoon and evening and encounter increasingly favorable moisture/instability and shear. Threat for severe thunderstorms through this evening still looks be be concentrated across areas N and E of Great Falls, with highest risk for organized supercell thunderstorms across Hill/Blaine/NE Choteau counties. Upper low center will reach southern Alberta Sunday morning with strong west flow aloft to its south along with a decent pressure gradient across the Rockies for very windy conditions over NW portions of N-central MT developing late tonight and continuing through Sunday morning. At this point conditions look marginal for high wind conditions due to the timing of the wind max during the Sunday AM period but a few gusts in excess of 45 kts cannot be ruled out, particularly in areas adjacent to the Rocky Mtn Front and across Glacier and Toole counties. Cooler but dry airmass remains over the region Sunday afternoon with decreasing winds late Sunday afternoon and evening. High pressure then rebuilds across the Northern Rockies and MT Sunday night through Monday for continued dry and warming conditions. Hoenisch Monday Night through Saturday...What looked to be a relatively easy forecast with little weather for much of next week now looking less so, as model solutions show fair amount of variance from yesterday. Period starts out well enough with both the GFS and ECMWF models placing the axis of the warm, dry high pressure ridge over the center of the Treasure State. By Tues night, the axis moves to the MT/Dakotas border (similar to yesterday's ECMWF solution), but that's where many of the model similarities end. On Wed, the GFS puts the region under southwest flow aloft with monsoonal moisture coming north through the Great Basin to generate scattered thunderstorms, while the ECMWF rebuilds the ridge a bit with no precip anywhere in our forecast area. There's a few hours of agreement on Thurs as the GFS does amplify the ridge axis over the Northern Rockies, but solution differences move to the PacNW coast where the next weather system arrives late Thurs, mainly in that the GFS is notably slower and wetter with this system. The primary effect of the the current variances on our forecast is that temperatures, though warming into the 80s through mid-week, seem less likely to reach unseasonably hot values (low 90s) that the models were suggesting in earlier runs. As for precip, the forecast tends toward drier conditions, with generally only 20-25% chances for showers and thunderstorms each aftn/eve from Wed to Fri. Waranauskas && .AVIATION... UPDATED 1707Z. Mid level cloud deck with a few embedded showers over areas near the Canadian border will lift north early this afternoon with clear skies to the south giving way to cumulus development with possible thunderstorms along areas near the Continental Divide early this afternoon. Storms will track NE across mainly central/N-central MT late this afternoon and evening with increasing coverage and intensity across NE portions of N-Central MT. Some storms in these areas could be severe with gusts in excess of 50kts and large hail. KHVR terminal is most likely to impacted by this activity between 23- 02Z. Clearing skies follow from the west later tonight with winds increasing from the west and becoming quite windy across much of the region by Sunday morning. Hoenisch && .PRELIMINARY POINT TEMPS/POPS... GTF 45 70 42 78 / 50 0 0 0 CTB 45 66 41 74 / 60 10 0 0 HLN 48 73 46 82 / 40 0 0 0 BZN 46 74 42 84 / 20 10 0 0 WEY 44 67 38 75 / 10 10 0 0 DLN 43 74 43 84 / 10 0 0 0 HVR 47 70 45 78 / 60 10 0 0 LWT 47 70 45 77 / 30 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && weather.gov/greatfalls
In the hours before
Special weather statement, Jun 18, 2:29 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
229 PM MDT SAT JUN 18 2016
MTZ009-010-044-046-048-182115-
TOOLE MT-EASTERN PONDERA MT-EASTERN GLACIER MT-
SOUTHERN ROCKY MOUNTAIN FRONT MT-NORTHERN ROCKY MOUNTAIN FRONT MT-
229 PM MDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TETON...EASTERN
GLACIER...WESTERN TOOLE AND PONDERA COUNTIES UNTIL 315 PM MDT...
AT 229 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR NORTH BROWNING TO 19 MILES SOUTH OF HEART
BUTTE. MOVEMENT WAS NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHELBY...CUT BANK...CONRAD...BROWNING...VALIER...KEVIN...
NORTH BROWNING...SOUTH BROWNING...HEART BUTTE...ETHRIDGE...DUPUYER...
LEDGER AND SANTA RITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4900 11208 4825 11170 4793 11280 4868 11314
4900 11255
TIME...MOT...LOC 2029Z 234DEG 47KT 4862 11310 4801 11282
JANGLINSpecial weather statement, Jun 18, 3:51 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
351 PM MDT SAT JUN 18 2016
MTZ012-013-049-182215-
CASCADE MT-EASTERN TETON MT-CHOUTEAU MT-
351 PM MDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHOUTEAU...NORTH
CENTRAL CASCADE AND EAST CENTRAL TETON COUNTIES UNTIL 415 PM MDT...
AT 351 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM NEAR POWER...OR 21 MILES NORTHWEST OF GREAT
FALLS...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THE KNEES...POWER AND VAUGHN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.
LAT...LON 4754 11159 4774 11179 4812 11120 4786 11088
4771 11117 4763 11132 4751 11151
TIME...MOT...LOC 2151Z 231DEG 45KT 4774 11161
JANGLINSpecial weather statement, Jun 18, 4:33 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 PM MDT SAT JUN 18 2016
MTZ014-048-049-182315-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-
SOUTHERN ROCKY MOUNTAIN FRONT MT-EASTERN TETON MT-
433 PM MDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TETON AND NORTHWESTERN
LEWIS AND CLARK COUNTIES UNTIL 515 PM MDT...
AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 28
MILES WEST OF AUGUSTA...OR 43 MILES SOUTHWEST OF CHOTEAU...MOVING
NORTHEAST AT 50 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHOTEAU...PISHKUN RESERVOIR...BYNUM...FARMINGTON AND PENDROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4813 11231 4786 11200 4732 11306 4748 11306
4748 11310 4750 11312 4754 11313 4757 11312
4761 11314
TIME...MOT...LOC 2232Z 228DEG 60KT 4753 11301
JANGLINSpecial weather statement, Jun 18, 4:41 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 441 PM MDT SAT JUN 18 2016 MTZ011-013-182315- HILL MT-CHOUTEAU MT- 441 PM MDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHOUTEAU AND SOUTHERN HILL COUNTIES UNTIL 515 PM MDT... AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF FORT BENTON...MOVING NORTHEAST AT 55 MPH. DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT BENTON...BIG SANDY...LOMA...VIRGELLE AND KENILWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTH CENTRAL MONTANA. LAT...LON 4782 11065 4805 11083 4835 11014 4812 10989 TIME...MOT...LOC 2241Z 235DEG 47KT 4797 11063 JANGLIN
Special weather statement, Jun 18, 5:13 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 513 PM MDT SAT JUN 18 2016 MTZ011-013-047-182345- HILL MT-BLAINE MT-CHOUTEAU MT- 513 PM MDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHOUTEAU...WEST CENTRAL BLAINE AND SOUTHEASTERN HILL COUNTIES UNTIL 545 PM MDT... AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BIG SANDY...MOVING NORTHEAST AT 55 MPH. DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIG SANDY...PARKER SCHOOL...BONEAU...SANGREY...ST. PIERRE...AGENCY... AZURE...ROCKY BOY AND LLOYD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTH CENTRAL MONTANA. LAT...LON 4802 11008 4820 11022 4851 10950 4827 10930 TIME...MOT...LOC 2312Z 239DEG 49KT 4815 11004 JANGLIN
Local storm report, Jun 18, 5:18 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
518 PM MDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 5 NNE LOMA 48.00N 110.47W
06/18/2016 M0.25 INCH CHOUTEAU MT TRAINED SPOTTER
LIGHT WIND WITH THE HAIL. TIME ESTIMATED FROM RADAR.
&&
MARTINThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 12:58 PM MDT | Special Weather Statement | TFX | Glacier | 47 min |
| Jun 18, 1:36 PM MDT | Special Weather Statement | TFX | Toole | 24 min |
| Jun 18, 2:08 PM MDT | Special Weather Statement | TFX | Glacier | 52 min |
| Jun 18, 2:29 PM MDT | Special Weather Statement | TFX | Glacier, Pondera | 46 min |
| Jun 18, 3:51 PM MDT | Special Weather Statement | TFX | Cascade | 24 min |
| Jun 18, 4:33 PM MDT | Special Weather Statement | TFX | Teton | 42 min |
| Jun 18, 4:41 PM MDT | Special Weather Statement | TFX | Chouteau | 34 min |
| Jun 18, 5:13 PM MDT | Special Weather Statement | TFX | Hill | 32 min |
| Jun 18, 5:54 PM MDT | Tornado Warning | TFX | Blaine | 36 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.